# SDR ASAA2016081817764

- Difficulty date: August 18, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 24,489 hours, 7,319 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWM925
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,518 hours, 7,330 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORT FUEL LEAKING FROM NR 1 ENGINE.  ACFT GROUNDED.  REMOVED VSV ACTUATOR, INSTALLED NEW ACTUATOR IAW AMM 75-31-01-400, ITEM 6.  F1-2.  COMPLETED RT VSV ACTUATOR INSTALLATION, REF AMM 75-31-01-400-802-F00.
